# SDR 2003F00559

- Difficulty date: September 6, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N473TA
- Make and model: Airbus A319-132
- Aircraft serial: 1140
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Part number: AE7079101
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, AN ECAM WARNING MSG 'HYD YELLOW RESERVOIR LOW LEVEL' WAS DISPLAYED, ALSO A YELLOW HYDRAULIC SYSTEM LOW PRESS MESSAGE CAME, THE AIRCRAFT DEVIATED ITS SCHEDULE FLIGHT TO EL SALVADOR STATION FOR MAINTENANCE.  AFTER LANDING AT SAL STATION, TECHS PERFORMED INSPECTION OF THE AIRCRAFT AND FOUND A LEAK ON HYDRAULIC LINE OF THE PRESSURE TRANSDUCER ON ENGINE NR 2.  THE HYDRAULIC LINE WAS REPLACED, TESTED AND LEAK CHECK AS PER AMM 29-11-17.  ALSO, BLEEDING PROCEDURES OF THE YELLOW HYDRAULIC SYSTEM WAS PERFORMED AS PER AMM 29-00-00-870-004.  ALL RESULTS WERE NORMAL.  THE AIRCRAFT WAS RETURNED TO NORMAL OPERATION.  (M)
